MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Codes Defective Device (2588); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This console was serviced at the customer's site.Functional testing of the console confirmed the reported power source issue.The field service engineer (fse) performed the replacement of the pcba optics bench power suite and also performed calibration.The console system passed output power and system checklist performance standards.After the fse performed the replacement of the pcba, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.Therefore, the investigation was assigned the most probable conclusion code of cause traced to component failure.The problem found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description
It was reported that the console had low power.There was no error code displayed on the screen, no red screen and no case saver mode activated; the user had simply noticed lower performance.It was noted that the low power was due to a damaged energy sensor board, which was replaced during the repair process.There was no patient involved.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 01752
IS   01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22740248
Report Number2124215-2025-54903
Device Sequence Number18468085
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)211013(10)513
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown